# SDR 01FDEA00663

- Difficulty date: August 2, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48297
- Aircraft time: 39,760 hours, 11,904 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT 38 MIN RADAR STARTED SPOKING.  REMOVED AND REPLACED RADOME MM 53-51-00-2.  REMOVED AND REPLACED WX RADAR ANTENNA PEDESTAL MM 34-41-01-2.
